Solvability of the generalized Poincaré problem for parabolic equations in noncircular domains with a nonsmooth boundary
Differencialʹnye uravneniâ, Tome 22 (1986) no. 11, pp. 1991-1994
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_11_a17,
author = {R. D. Aliev},
title = {Solvability of the generalized {Poincar\'e} problem for parabolic equations in noncircular domains with a nonsmooth boundary},
journal = {Differencialʹnye uravneni\^a},
pages = {1991--1994},
year = {1986},
volume = {22},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_11_a17/}
}
TY - JOUR AU - R. D. Aliev TI - Solvability of the generalized Poincaré problem for parabolic equations in noncircular domains with a nonsmooth boundary JO - Differencialʹnye uravneniâ PY - 1986 SP - 1991 EP - 1994 VL - 22 IS - 11 UR - http://geodesic.mathdoc.fr/item/DE_1986_22_11_a17/ LA - ru ID - DE_1986_22_11_a17 ER -
%0 Journal Article %A R. D. Aliev %T Solvability of the generalized Poincaré problem for parabolic equations in noncircular domains with a nonsmooth boundary %J Differencialʹnye uravneniâ %D 1986 %P 1991-1994 %V 22 %N 11 %U http://geodesic.mathdoc.fr/item/DE_1986_22_11_a17/ %G ru %F DE_1986_22_11_a17
R. D. Aliev. Solvability of the generalized Poincaré problem for parabolic equations in noncircular domains with a nonsmooth boundary. Differencialʹnye uravneniâ, Tome 22 (1986) no. 11, pp. 1991-1994. http://geodesic.mathdoc.fr/item/DE_1986_22_11_a17/